# SDR ASAA2014032007258

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,755 hours, 4,450 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE SPEED LIMIT LIGHT ON THE PFD CAPTAIN SIDE, AUTO SLAT FAIL LIGHT AND MACH TRIM LIGHT ON RECALL.  ACFT GROUNDED. PERFORMED FCC INSTALLATION TEST REF AMM 22-11-33.  ALL TEST PASSED. NO HISTORY PAST 30 DAYS. CYCLED ACFT POWER.
